# SDR KCSA202007151117

- Difficulty date: July 15, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N741CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24315
- Aircraft time: 88,513 hours, 15,300 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Beam
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE SUPPORT BEAM'S UPPER SPAR ON THE FORWARD SIDE AT APPROX WBL 279, HAS A 1" DAMAGED AREA WITH EVIDENCE OF CORROSION.
